Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 14, Number 72
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On Liouville’s function
R. Sherman Lehman PDF
Math. Comp. 14 (1960), 311-320
On the conjecture of Hardy & Littlewood concerning the number of primes of the form $n^{2}+a$
Daniel Shanks PDF
Math. Comp. 14 (1960), 321-332
On the propagation of errors in the inversion of certain tridiagonal matrices
Arnold N. Lowan PDF
Math. Comp. 14 (1960), 333-338
Tabulation of coefficients for operations on Taylor series
Daniel C. Fielder PDF
Math. Comp. 14 (1960), 339-345
Explicit Solutions of the One-Dimensional Heat Equation for a Composite Wall
Marcia Ascher PDF
Math. Comp. 14 (1960), 346-353
A method of “alternating corrections” for the numerical solution of two-point boundary values problems
David A. Pope PDF
Math. Comp. 14 (1960), 354-361
Note on the asymptotic expansion of the modified Bessel function of the second kind
E. Dempsey and G. C. Benson PDF
Math. Comp. 14 (1960), 362-365
On the factors of certain Mersenne numbers
John Brillhart and G. D. Johnson PDF
Math. Comp. 14 (1960), 365-369
Further evaluation of Khintchine’s constant
John W. Wrench PDF
Math. Comp. 14 (1960), 370-371
Note on $\int _{0}^{\infty }e^{-x} J_{0}(\eta x/\xi )J_{1}(x/\xi )x{-n} dx$
Henry E. Fettis PDF
Math. Comp. 14 (1960), 372-374
Integrals of products of Laguerre polynomials
R. D. Lord PDF
Math. Comp. 14 (1960), 375-376
The evaluation of certain probability integrals
Irwin Greenberg PDF
Math. Comp. 14 (1960), 376-378
The congruence $2^{p-1}\equiv 1(\textrm {mod}p^{2})$ for $p<100,000$
Sidney Kravitz PDF
Math. Comp. 14 (1960), 378-378
Values of $(2/\pi )\int _{0}^{\infty }(\textrm {sin} t/t)^{n}dt$
Kasaburô Harumi, Shigetoshi Katsura and John W. Wrench PDF
Math. Comp. 14 (1960), 379-379
Computation of Fresnel integrals
J. Boersma PDF
Math. Comp. 14 (1960), 380-380
Reviews and Descriptions of Tables and Books
Math. Comp. 14 (1960), 381-399
Table Errata
Math. Comp. 14 (1960), 400-404
Math. Comp. 14 (1960), 405-416